# SDR MWEA060228

- Difficulty date: October 9, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 54,099 hours, 48,909 cycles
- Engine: Pwa JT8D209
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 5930069501
- Condition: Corroded
- Location: Bs 1169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, UPPER SURFACE OF FORWARD BRACKET AT ANGLE TO BEAM HAS CORROSION ABOVE DOOR CUT OUT Y STATION = 1169, Z = 7 X =58.  FABRICATED AND INSTALLED DOUBLER.
